Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: Optimal Control of Nonlinear Systems with Quadratic Quality Criterium

Research Title

Optimal Control of                     Nonlinear  Systems with Quadratic Quality Criterium

Authors

I.V. Komashynska and A.M. Ateiwi

Journal

International Journal of Applied Mathematics

Volume & Page Numbers

Vol.23 (4), pp.693-702

Publisher

Academic Publications

Year

2010

Attachments

Abstract.pdf    
Content Type: Announcement
Created at 10/25/2010 11:26 AM by SRDO Admin
Last modified at 9/14/2014 12:48 PM by Iryna Komashynska